The Spectral Sequence of a Postnikov System.

Donald W. Kahn

Commentarii mathematici Helvetici (1965/66)

  • Volume: 40, page 169-198
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Kahn, Donald W.. "The Spectral Sequence of a Postnikov System.." Commentarii mathematici Helvetici 40 (1965/66): 169-198. <>.

author = {Kahn, Donald W.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {169-198},
title = {The Spectral Sequence of a Postnikov System.},
url = {},
volume = {40},
year = {1965/66},

AU - Kahn, Donald W.
TI - The Spectral Sequence of a Postnikov System.
JO - Commentarii mathematici Helvetici
PY - 1965/66
VL - 40
SP - 169
EP - 198
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.